# SDR HNAA0500086

- Difficulty date: October 3, 2005
- Submitted: October 4, 2005
- Operation: Air carrier
- Aircraft: N931HA
- Make and model: Dhav DHC8102
- Aircraft serial: 132
- Aircraft time: 44,250 hours, 49,114 cycles
- Engine: Pwa PW120
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Sensor
- Part number: 82400033033
- Condition: Failed
- Location: Mlg
- Part time: 44,250 hours, 49,114 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AFTER SELECTING GEAR UP BOTH MAIN GEAR DOOR AMBER LIGHTS, NOSE GEAR RED IN TRANSIT LIGHT AND GEAR SELECTOR HANDLE AMBER LIGHTS REMAINED ON. CYCLED GEAR NO FIX.  REMOVED AND REPLACED THE DRAG STRUT SENSOR.
